A representation theorem for solutions of Schrödinger type equations on non-compact Riemannian manifolds
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 13-26.
@incollection{AST_1992__210__13_0,
     author = {Agmon, Shmuel},
     title = {A representation theorem for solutions of {Schr\"odinger} type equations on non-compact {Riemannian} manifolds},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     series = {Ast\'erisque},
     pages = {13--26},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     zbl = {0791.58104},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__13_0/}
}
TY  - CHAP
AU  - Agmon, Shmuel
TI  - A representation theorem for solutions of Schrödinger type equations on non-compact Riemannian manifolds
BT  - Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)
AU  - Collectif
T3  - Astérisque
PY  - 1992
SP  - 13
EP  - 26
IS  - 210
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1992__210__13_0/
LA  - en
ID  - AST_1992__210__13_0
ER  - 
%0 Book Section
%A Agmon, Shmuel
%T A representation theorem for solutions of Schrödinger type equations on non-compact Riemannian manifolds
%B Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)
%A Collectif
%S Astérisque
%D 1992
%P 13-26
%N 210
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1992__210__13_0/
%G en
%F AST_1992__210__13_0
Agmon, Shmuel. A representation theorem for solutions of Schrödinger type equations on non-compact Riemannian manifolds, in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 13-26. http://www.numdam.org/item/AST_1992__210__13_0/

[1] S. Agmon, On the representation theorem for solutions of the Helmholtz equation on the hyperbolic space, Preprint 1990. | Zbl

[2] M. S. Baouendi and C. Goulaouic, Cauchy problems with characteristic initial hypersurface, Comm. Pure Appl. Math., 26, 1973, pp. 455-475. | DOI | Zbl

[3] S. Helgason, A duality for symmetric spaces with applications to group representations, Advan. Math., 5, 1970, pp. 1-154. | DOI | Zbl

[4] S. Helgason, Eigenspaces of the Laplacian; Integral representations and irreducibility, J. Func. Analysis, 17, 1974, pp. 328-353. | DOI | Zbl

[5] K. Minemura, Eigenfunctions of the Laplacian on a real hyperbolic space, J. Math. Soc. Japan, 27, 1975, pp. 82-105. | DOI | Zbl